# SDR ASAA2025042457894

- Difficulty date: April 24, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 41,999 hours, 13,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 143A8122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER PORTION OF THE FORWARD CARGO DOOR CUTOUT. GROUNDED - YES. EVALUATED FWD PIT DOOR WEB THRESHOLD AND FOUND TO BE 100% MAT LOSS AND FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-30-15-1A-1. RECEIVED NEW WEB THRESHOLD PN#143A8122-10 PO: 1120482.1 IAW BOEING DWG: 143A8330 REV:-. REMOVED AND INSTALLED IAW B737-900 SRM 51-40-02.
